# SDR 99ZZZX4180

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N212CS
- Make and model: Diamon DA20-C1
- Aircraft serial: C0048
- Engine: Cont IO240B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Condition: Separated
- Location: Engine
- Part time: 20 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED THEY HAVE ENCOUNTERED MULTIPLE EXHAUST STACK FAILURES ON FLEET OF KATANA DA-20-C1.  THE SEPARATION OCCURRING AT THE EXHAUST PORT ATTACH FLANGE.  AT THIS POINT, FLEET HAS BEEN GROUNDED UNTIL ALL STACKS HAVE BEEN INSPECTED AND A CAUSE HAS BEEN DETERMINED.  TOTAL TIME ON AFFECTED PARTS IS LESS THAN 200 HOURS.
